Psych Central

Go Back   Forums at Psych Central > >



advertisement
Reply
 
Thread Tools Display Modes
Old 11-11-2018, 08:05 AM   #1
LifelongLoner
Member
 
LifelongLoner's Avatar
LifelongLoner It's the same old, same old. And, I do mean old!
 
Member Since: Nov 2018
Location: Long Island, NY
Posts: 36
My Mood: Arthritic Feet Force Me To Give Up Tennis

35 hugs
given
Default Arthritic Feet Force Me To Give Up Tennis

I am posting this in the men's section in the hope that others will understand what it means to be athletic.

I have been a tennis player for decades. It was my passion and main social outlet. Over the years, I've had a litany of injuries but my passion for tennis did not wane. But now it seems that I will have to give up playing because of arthritis in my feet. After playing doubles, I cannot walk without extreme foot pain. Just standing is excruciating. The tennis court surface does not matter be it a hard court or a softer clay court. The pain lasts about 24-hours. I take Advil and rub my feet down with Ben-Gay. I have arches in my sneakers and wear thick padded socks. The pain would be worse without them but they are not enough to prevent what I go through afterwards.

Giving up tennis would create a huge hole in my life. Any sport where standing and/or running is involved is out of the question. I feel devastated. Watching tennis on TV only makes me want to play. I don't know what to do.
LifelongLoner is offline   Reply With Quote

advertisement
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 09:40 PM.


Powered by vBulletin® — Copyright © 2000 - 2018, Jelsoft Enterprises Ltd.



advertisement

 

The material on this site is for informational purposes only, and is not a substitute for medical advice,
diagnosis or treatment provided by a qualified health care provider.
Always consult your doctor or mental health professional before trying anything you read here.

 

HomeAbout UsContact UsPrivacy PolicyTerms of UseDisclaimer
Forums HomeCommunity GuidelinesHelp


 
Helplines and Lifelines